# SDR SWAA2020061580767

- Difficulty date: May 26, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7501
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; SMALL SPOT AT AFT CARGO COMP BILGE AREA JUST BEHIND OF AFT BULKHEAD; FLOOR PANEL SUPPORT T ANGLE BS 947 RBL-13.8 MKD 126-006. WL 153.8 / REMOVED CORRODED TRACK AND INSTALLED NEW TRACK AFT CARGO COMPOARTMENT FROM STA 887 TO STA 947.5; RBL 13.8; PER REF 737-700 SRM 51-40-02-0G-0 AND DRAWING #147A7501.
